# SDR DL73K010950

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 50,118 hours, 38,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546594502
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LOWER LOBE FRAME AT FS 500B ON   THE INBOARD FLANGE JUST OUTBOARD OF STR 27R.  THE DAMAGE WASTRIMMED AWAY AND A FACTORY SPLICE WAS EXTENDED TO REPAIR THEDAMAGE.  THE REPAIR WAS ACCOMPLISHED AT HMV.
